| Model Number |
02.12.0002L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 december 2020 lot 172726: 30 items manufactured and released on 3-oct-2017.Expiration date: 2022-09-19.No anomalies found related to the problem.To date, 27 items of the same lot have been already sold with no other similar reported event.Additional implant involved: gmk-sphere 02.07.1202l tibial tray fixed cemented size 2 l (k090988) lot.1903525 batch review performed on 14 december 2020 lot 1903525: 67 items manufactured and released on 4-oct-2019.Expiration date: 2024-09-24.No anomalies found related to the problem.To date, 63 items of the same lot have been already sold with no other similar reported event.
Event or Problem Description
The patient came in reporting knee pain after 5 months from the primary surgery.Post-op x-rays indicated that femoral component and tibial tray were loose.The reason for the loose components is unknown.The surgeon revised the femoral component, tibial tray and insert.The surgery was completed successfully.